Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 33, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 5, 2022, 5:29 PM EDT for 4 counties in Georgia. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2022, 5:29 PM EDT (21:29 UTC)
- Expired
- Apr 5, 2022, 5:49 PM EDT
- In force
- 20 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Montgomery County, GA, Telfair County, GA, Toombs County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 111 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 12:03 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 529 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
666
WUUS52 KFFC 052129
SVRFFC
GAC209-271-279-309-052215-
/O.NEW.KFFC.SV.W.0033.220405T2129Z-220405T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
529 PM EDT Tue Apr 5 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Toombs County in southeastern Georgia...
Southeastern Telfair County in central Georgia...
Southeastern Wheeler County in central Georgia...
Southeastern Montgomery County in central Georgia...
* Until 615 PM EDT.
* At 526 PM EDT, a severe thunderstorm was located near Lumber City,
or 8 miles west of Hazlehurst, moving east at 60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lumber City, Uvalda, Alston, Jacksonville, Toombs Central, Ohoopee,
Horse Creek Wma, New Branch, McNatt Falls, South Thompson, English
Eddy, Grays Landing, Rock Springs, Cedar Crossing, Johnson Corner
and Charlotteville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM EDT for central and
southeastern Georgia.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3181 8307 3220 8220 3216 8218 3191 8223
3194 8228 3193 8232 3194 8238 3196 8238
3195 8240 3197 8248 3196 8250 3195 8248
3195 8249 3196 8252 3196 8255 3192 8263
3192 8268 3178 8286 3179 8298 3178 8301
TIME...MOT...LOC 2126Z 260DEG 75KT 3190 8274
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
698
WWUS52 KFFC 052131
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
531 PM EDT Tue Apr 5 2022
GAC209-279-052141-
/O.CAN.KFFC.SV.W.0033.000000T0000Z-220405T2215Z/
Toombs GA-Montgomery GA-
531 PM EDT Tue Apr 5 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TOOMBS AND
SOUTHEASTERN MONTGOMERY COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.
LAT...LON 3181 8307 3202 8260 3198 8255 3196 8255
3192 8263 3192 8268 3186 8276 3186 8278
3185 8279 3184 8278 3181 8282 3182 8284
3178 8287 3179 8290 3178 8291 3179 8297
3178 8301
TIME...MOT...LOC 2131Z 260DEG 75KT 3192 8260
$$
GAC271-309-052215-
/O.CON.KFFC.SV.W.0033.000000T0000Z-220405T2215Z/
Telfair GA-Wheeler GA-
531 PM EDT Tue Apr 5 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN TELFAIR AND SOUTHEASTERN WHEELER COUNTIES...
At 531 PM EDT, a severe thunderstorm was located near Hazlehurst,
moving east at 85 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lumber City, Jacksonville and Horse Creek Wma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3181 8307 3202 8260 3198 8255 3196 8255
3192 8263 3192 8268 3186 8276 3186 8278
3185 8279 3184 8278 3181 8282 3182 8284
3178 8287 3179 8290 3178 8291 3179 8297
3178 8301
TIME...MOT...LOC 2131Z 260DEG 75KT 3192 8260
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$642
WWUS52 KFFC 052145
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
545 PM EDT Tue Apr 5 2022
GAC271-052155-
/O.CAN.KFFC.SV.W.0033.000000T0000Z-220405T2215Z/
Telfair GA-
545 PM EDT Tue Apr 5 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TELFAIR COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.
LAT...LON 3194 8267 3197 8270 3202 8260 3198 8255
3196 8255 3196 8257 3195 8258 3194 8260
3192 8263 3192 8264 3193 8265
TIME...MOT...LOC 2145Z 260DEG 75KT 3197 8225
$$
GAC309-052215-
/O.CON.KFFC.SV.W.0033.000000T0000Z-220405T2215Z/
Wheeler GA-
545 PM EDT Tue Apr 5 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN WHEELER COUNTY...
At 545 PM EDT, a severe thunderstorm was located over Altamaha, or
near Plant Hatch, moving east at 85 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Wheeler County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3194 8267 3197 8270 3202 8260 3198 8255
3196 8255 3196 8257 3195 8258 3194 8260
3192 8263 3192 8264 3193 8265
TIME...MOT...LOC 2145Z 260DEG 75KT 3197 8225
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$679
WWUS52 KFFC 052149 RRA
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
549 PM EDT Tue Apr 5 2022
GAC309-052159-
/O.CAN.KFFC.SV.W.0033.000000T0000Z-220405T2215Z/
Wheeler GA-
549 PM EDT Tue Apr 5 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WHEELER COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.
LAT...LON 3194 8267 3197 8270 3202 8260 3198 8255
3196 8255 3196 8257 3195 8258 3194 8260
3192 8263 3192 8264 3193 8265
TIME...MOT...LOC 2148Z 260DEG 75KT 3199 8215
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 5:11 PM EDT, 18 minutes earlier.
Area forecast discussion, Apr 5, 5:11 PM EDT, 18 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 511 PM EDT Tue Apr 5 2022 .UPDATE... Trimmed the western edge of the TOR Watch. .PREV DISCUSSION... /Issued 411 PM EDT Tue Apr 5 2022/ UPDATE... Updated to trim some of the western end of the TOR Watch. PREV DISCUSSION... /Issued 309 PM EDT Tue Apr 5 2022/ .Afternoon Area Forecast Discussion... SHORT TERM /Tonight through Wednesday Night/... No major changes to the short term forecast through Wednesday. Mesoanalysis shows warm front draped across portions of north- central GA, along a line from Troup to Bibb to Warren. Most storms north of this boundary remain elevated and are unlikely to produce damage winds with a decreased Tor threat, however heavy rainfall and lightning will remain an issue through the afternoon. Primary concern remains south of the front in central Georgia with temps in the upper 60s to mid 70s with Tds hovering in the 60s, with SBCAPE values ~500-1500 j/kg. See previous discussion for more: Previous Short Term Discussion.... Tuesday... An Enhanced Risk Severe Weather Outlook has been forecast for most of Central Georgia today with a threat for widespread damaging wind gusts and several tornadoes possible, one or two of which may be strong or long track. The primary threat will be this afternoon and early evening, south of the I-20 corridor, with the highest severe potential being along and south of a line from Columbus to Macon to Augusta. A strengthening low-level shortwave is currently digging across the Lower Mississippi Valley and will continue moving eastward throughout the day (best illustrated at 700 hPa). This shortwave trough, with an associated low-level jet with winds over 60 kts between 1-3 km aloft, will provide ample low-level lift throughout the region with a weak low-pressure system being pulled across the northern Gulf states through the day on Wednesday that will pull a warm, moist Gulf airmass onto the forecast area throughout the morning. Within this airmass... * PWAT values are expected to surge well over 1.5" as dewpoints rise to the low 60s. * Surface-based CAPE values over 1000 J/kg, possibly as high as 2000 J/kg as afternoon highs reach the upper 60s and 70s. * Abundant low-level shear due to the aforementioned jet manifests as 0-1 km storm-relative helicity values between 150-400 m2/s2. * Quarter-circled shaped hodographs from 0-1.5 km and semi-circled hodographs from 0-6 km, storm relative inflow having nearly 100 percent streamwise vorticity vs crosswise vorticity. These ingredients combined are expected to create numerous severe thunderstorms this afternoon, taking the form of a quasi-linear convective system (QLCS) projected to kick through this afternoon with several discrete, strong to potentially severe cells ahead of the main line in the late morning and early afternoon. The primary threats being severe, damaging wind gusts contained in storm downdrafts due to 50+ kt winds at 850 hPa (1 km AGL) being transfered to the ground and tornadoes, with high-resolution models resolving several embedded rotating supercells within a quasi-linear convective line. Other threats include sparse large hail and isolated flash flooding though the messy, fast-moving storm mode will limit these other threats. The shear speed of this system being pushed by the forcing of the shortwave through is perhaps the only thing preventing a larger severe weather outbreak from being forecast. Wednesday... The cold pool following this line of storms won't be all that 'cool' with generally moist adiabatic, thermodynamic profiles. Additionally, the weak surface low-pressure will be short-lived and won't have the ability to pull colder air behind it in the form of a true cold front with a larger, more robust low-pressure system to the north in the western Great Lakes region keeping the area in broad southerly flow. The result means warm, moist air will linger throughout the forecast area. In Central Georgia, a coastal boundary is expected to move into the region with a much weaker shortwave moving over the southern Gulf states aloft. Models are predicting an unorganized cluster of storms to develop. With PWATs increasing to near 2 inches, but shear values being diminished in the area with a lack of stronger synoptic forcing will limit severe potential. A Slight Risk Severe Weather Outlook is forecast for the area as a result. The primary threat for Central Georgia by Wednesday could be flash flooding with the cluster of storms pushing 48-hour rainfall totals to 2.5-4 inches of rain. Current antecedent conditions combine with the sandy Coastal Plains soils types suggest the area may be able to handle a second dose of heavy precip, but will need to be reevaluated after the first round of storms moves through. Furthermore, several questions remain about the recovery of the atmosphere after this initial wave of storms. Strong damaging winds may also be a concern in water- loaded downdrafts, with outside threats for large hail and very brief spin-up tornadoes. In North Georgia, a true cold front will push southwards into the Northwestern corner of Georgia by dusk, with decent moisture and instability recovery expected after the initial wave of storms on Tuesday. A low-end Enhanced Risk Severe Weather Outlook has been issued for the area of far north and northwest Georgia, however, several unresolved questions still exist with this potential sever weather setup. With relatively drier air aloft, models are struggling to produce robust storms in the region along the frontal zone and there is some question if convective storms further south could rob northern Georgia of significant instability. Furthermore, the timing of the system in the late evening could prevent storms from being surface-based, which could prevent storms from harnessing better ow-level wind profiles into tornadic circulations. With these questions in mind, the primary threats will still be damaging wind gusts with a tornado or two possible. Thiem/Morgan LONG TERM /Thursday through Tuesday/... No major changes needed to the extended portion of the forecast today. Anomalously cold temperatures still expected Thursday Night through Sunday Morning. There will definitely be a potential for frost/freeze conditions, especially across north Ga during this period. Previous Extended Discussion.... By Thursday morning, some lingering stratiform precip. on the periphery of Wednesday's system will be exiting the CWA to the east. The impressive, expansive upper trough that fueled our final round of active weather continues to dig further down across the southeast, with a tight pressure gradient on its outer edge (~20-22 mb difference across GA). As such, gusty gradient winds will be possible through Saturday afternoon when the trough begins to lift across the mid-Atlantic states. Several shortwave disturbances rounding the inner edge of the trough will lead to increased cloud cover and brief bursts of rain across north GA on Friday into Saturday. A surface high from over the Gulf and stout upper ridging break the active pattern as they settle in across the southeast on Sunday to round off the weekend and take us through the beginning of the work week. Temperatures will be quite cool for April standards following the cold frontal passage on Thursday night. Highs will stall out in the mid-50s to 60s, 12-15 degrees below average; lows through the weekend will be in the 30s, about 5-10 degrees below average. As the surface high begins to drift across the southeast Sunday, winds shift to be primarily from the southeast, and temperatures recover to seasonable highs in the 70s-80s and lows in the 40s. Hochstatter/NListemaa AVIATION... 18Z Update... IFR/LIFR cigs and visbys at metro TAF sites. Expecting trend to continue through the afternoon as convection moves across the area, exiting around 20z. Winds go SW around 20z between 8-12kts, with some gusts up to 22-25kts possible within heavier rain bands. MVFR cigs through the evening with lighter SW winds, dropping into IFR once more overnight through the morning. Have recovery to MVFR by tomorrow afternoon but low confidence. Introduced PROB30 for incoming afternoon convection tomorrow. //ATL Confidence...18Z Update... Low to medium on lasting MVFR and MVFR vs IFR tomorrow morning Medium on exit timing of SHRA/TSRA and PROB30 timing for tomorrow afternoon Medium to high on visbys High on all other elements Morgan && .PRELIMINARY POINT TEMPS/POPS... Athens 61 80 54 68 / 30 50 60 0 Atlanta 62 79 52 66 / 20 50 70 0 Blairsville 54 78 46 62 / 40 50 80 5 Cartersville 59 82 48 66 / 20 50 70 0 Columbus 63 81 54 70 / 30 70 70 0 Gainesville 61 79 53 65 / 30 50 70 0 Macon 62 83 56 73 / 50 70 60 5 Rome 59 82 49 67 / 30 60 70 0 Peachtree City 61 80 51 68 / 20 60 70 0 Vidalia 65 82 62 75 / 90 70 50 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 7 PM EDT this evening for the following zones: Dodge...Emanuel...Glascock...Jefferson...Johnson... Laurens...Montgomery...Telfair...Toombs...Treutlen...Warren... Washington...Wheeler. Flood Watch from Wednesday morning through Thursday morning for the following zones: Baldwin...Bibb...Bleckley...Chattahoochee... Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...Greene... Hancock...Harris...Houston...Jasper...Jefferson...Johnson... Jones...Lamar...Laurens...Macon...Marion...Monroe...Montgomery... Morgan...Muscogee...Oglethorpe...Peach...Pulaski...Putnam... Schley...Stewart...Sumter...Talbot...Taliaferro...Taylor... Telfair...Toombs...Treutlen...Twiggs...Upson...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. && SHORT TERM...NListemaa LONG TERM....NListemaa AVIATION...Morgan
Hazardous weather outlook, Apr 5, 12:17 PM EDT, 5 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1217 PM EDT Tue Apr 5 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061030- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1217 PM EDT Tue Apr 5 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Widespread showers and thunderstorms will continue across north and central Georgia through the evening hours. Thunderstorms will be capable of producing frequent lightning strikes, gusty winds and locally heavy rainfall. The primary severe hazard would be damaging wind gusts in excess of 60 mph. A tornado or two is also possible. Repeated rounds of storms will increase the risk for flooding and flash flooding of creeks and streams. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... A line of showers and scattered thunderstorms will move through the area on Wednesday afternoon. Some storms may become strong to severe and capable of producing damaging wind gusts and isolated large hail. A brief tornado or two are possible. Localized flooding and flash flooding is possible, especially in areas that received heavy rainfall on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotters should be prepared for activation, especially this afternoon across central Georgia. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Apr 5, 4:32 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT TUE APR 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM TORNADO 1 S ROBERTA 32.71N 84.01W
04/05/2022 CRAWFORD GA TRAINED SPOTTER
MULTIPLE TREES DOWN ALONG HIGHWAY 341.
&&
EVENT NUMBER FFC2200316
NLISTLocal storm report, Apr 5, 4:50 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EDT TUE APR 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TORNADO 1 NNW PAYNE CITY 32.87N 83.70W
04/05/2022 BIBB GA EMERGENCY MNGR
TREES AND POWERLINES DOWN WITH TRAFFIC SIGNALS OUT NEAR
INTERSECTION OF RIVOLLI DR AND FORSYTH
&&
EVENT NUMBER FFC2200317
BAKERLocal storm report, Apr 5, 4:52 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 PM EDT TUE APR 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 2 E MERIWETHER 33.15N 83.27W
04/05/2022 BALDWIN GA NWS EMPLOYEE
NUMEROUS TREES AND POWERLINES DOWN ALONG HIGHWAY 441.
&&
EVENT NUMBER FFC2200318
NLISTLocal storm report, Apr 5, 5:02 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 PM EDT TUE APR 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TORNADO 1 NNE BONAIRE 32.56N 83.59W
04/05/2022 HOUSTON GA AMATEUR RADIO
REPORT OF 1 HOME DESTROYED WITH POWERLINES DOWN.
&&
EVENT NUMBER FFC2200319
BAKERLocal storm report, Apr 5, 5:24 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT TUE APR 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD 3 WSW JOHN TANNER STATE 33.58N 85.21W
04/05/2022 CARROLL GA EMERGENCY MNGR
ROAD CLOSED DUE TO FLOODING NEAR INTERSECTION OF
BURWELL RD AND DAVENPORT MILL RD
&&
EVENT NUMBER FFC2200320
BAKERLocal storm report, Apr 5, 5:26 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
526 PM EDT TUE APR 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD 3 WSW BOWDON 33.52N 85.29W
04/05/2022 CARROLL GA EMERGENCY MNGR
ROAD CLOSED DUE TO FLOODING NEAR INTERSECTION OF CUMBIE
RD AND SANDY FLAT RD
&&
EVENT NUMBER FFC2200321
BAKERThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:33 AM EDT | Special Weather Statement | FFC | Harris | 27 min |
| Apr 5, 8:51 AM EDT | Special Weather Statement | FFC | Henry, Spalding | 24 min |
| Apr 5, 9:03 AM EDT | Special Weather Statement | FFC | Harris | 27 min |
| Apr 5, 9:14 AM EDT | Special Weather Statement | FFC | Troup | 31 min |
| Apr 5, 9:24 AM EDT | Special Weather Statement | FFC | Talbot, Upson | 36 min |
| Apr 5, 9:36 AM EDT | Special Weather Statement | FFC | Bibb, Crawford, Peach | 24 min |
| Apr 5, 9:53 AM EDT | Special Weather Statement | FFC | Meriwether, Pike | 37 min |
| Apr 5, 10:00 AM EDT | Special Weather Statement | FFC | Lamar, Monroe, Upson | 30 min |
| Apr 5, 10:36 AM EDT | Special Weather Statement | FFC | Butts | 24 min |
| Apr 5, 11:25 AM EDT | Special Weather Statement | FFC | Baldwin, Jones, Putnam | 35 min |
| Apr 5, 11:48 AM EDT | Special Weather Statement | FFC | Taliaferro, Warren, Wilkes | 27 min |
| Apr 5, 1:37 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Stewart, Webster | 53 min |
| Apr 5, 1:39 PM EDT | Tornado Warning | FFC | Stewart | 36 min |
| Apr 5, 1:58 PM EDT | Tornado Warning | FFC | Chattahoochee, Marion | 32 min |
| Apr 5, 2:20 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Marion, Talbot, Taylor, Upson | 40 min |
| Apr 5, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Sumter, Taylor, Webster | 49 min |
| Apr 5, 2:28 PM EDT | Tornado Warning | FFC | Marion, Talbot, Taylor | 32 min |
| Apr 5, 2:30 PM EDT | River Flood Warning | FFC | Cobb | 4 hr |
| Apr 5, 2:44 PM EDT | Flash Flood Warning | FFC | Cherokee, Clayton, Cobb, DeKalb, Douglas, Fulton and 1 more | 3 hr |
| Apr 5, 2:48 PM EDT | Flood Watch | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 46 more | 40 hr |
| Apr 5, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Lamar, Macon, Monroe and 2 more | 42 min |
| Apr 5, 2:55 PM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 5, 2:56 PM EDT | Tornado Warning | FFC | Crawford, Taylor | 34 min |
| Apr 5, 2:57 PM EDT | River Flood Warning | FFC | DeKalb | 6 hr |
| Apr 5, 3:05 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 35 hr |
| Apr 5, 3:08 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 21 days |
| Apr 5, 3:08 PM EDT | Tornado Warning | FFC | Macon | 22 min |
| Apr 5, 3:12 PM EDT | Special Weather Statement | FFC | Banks, Jackson, Madison | 33 min |
| Apr 5, 3:13 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dooly, Houston, Macon, Peach and 4 more | 47 min |
| Apr 5, 3:14 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 4 hr |
| Apr 5, 3:15 PM EDT | Flash Flood Warning | FFC | Chattahoochee, Muscogee | 3 hr |
| Apr 5, 3:20 PM EDT | River Flood Warning | FFC | Fulton | 21 days |
| Apr 5, 3:20 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Apr 5, 3:23 PM EDT | Tornado Warning | FFC | Bibb, Jones | 25 min |
| Apr 5, 3:27 PM EDT | Tornado Warning | FFC | Houston, Macon, Peach | 33 min |
| Apr 5, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Houston, Jones, Peach, Twiggs and 1 more | 47 min |
| Apr 5, 3:31 PM EDT | River Flood Warning | FFC | Fayette, Spalding | 30 hr |
| Apr 5, 3:32 PM EDT | Tornado Warning | FFC | Dooly, Houston, Pulaski | 43 min |
| Apr 5, 3:50 PM EDT | Tornado Warning | FFC | Houston, Twiggs, Wilkinson | 25 min |
| Apr 5, 3:59 PM EDT | Tornado Warning | FFC | Baldwin, Hancock, Putnam | 31 min |
| Apr 5, 4:00 PM EDT | Tornado Warning | FFC | Bleckley, Laurens, Pulaski | 30 min |
| Apr 5, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Johnson, Laurens, Pulaski, Telfair and 3 more | 39 min |
| Apr 5, 4:13 PM EDT | Tornado Warning | FFC | Twiggs, Wilkinson | 32 min |
| Apr 5, 4:15 PM EDT | Tornado Warning | FFC | Bleckley, Dodge, Laurens | 30 min |
| Apr 5, 4:16 PM EDT | River Flood Warning | FFC | Forsyth | 12 hr |
| Apr 5, 4:22 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Twiggs, Washington, Wilkinson | 53 min |
| Apr 5, 4:23 PM EDT | Tornado Warning | FFC | Dodge, Telfair, Wilcox | 27 min |
| Apr 5, 4:29 PM EDT | River Flood Warning | FFC | Gwinnett | 63 min |
| Apr 5, 4:29 PM EDT | River Flood Warning | FFC | Gwinnett | 7 hr |
| Apr 5, 4:32 PM EDT | Tornado Warning | FFC | Laurens | 28 min |
| Apr 5, 4:32 PM EDT | Tornado Warning | FFC | Hancock, Warren | 11 min |
| Apr 5, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Laurens, Montgomery, Telfair and 3 more | 43 min |
| Apr 5, 4:54 PM EDT | Tornado Warning | FFC | Johnson, Laurens | 36 min |
| Apr 5, 4:57 PM EDT | Tornado Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 33 min |
| Apr 5, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 33 min |
| Apr 5, 5:25 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Montgomery, Toombs | 35 min |
| Apr 5, 5:29 PM EDT | Tornado Warning | FFC | Emanuel | 20 min |
| Apr 5, 5:56 PM EDT | Special Weather Statement | FFC | Toombs | 34 min |
| Apr 5, 6:22 PM EDT | River Flood Warning | FFC | Gwinnett, Walton | 5 hr |
| Apr 5, 6:50 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 27 hr |
| Apr 5, 7:52 PM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 3 days |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.